Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 83, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 29, 2009, 5:10 PM CDT for Pecos County, Terrell County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2009, 5:10 PM CDT (22:10 UTC)
- Expired
- Apr 29, 2009, 6:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Pecos County, TX, Terrell County, TX
The radar
The Midland/Odessa radar (KMAF), 148 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 2:33 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2530 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS54 KMAF 292300
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
500 PM CDT WED APR 29 2009
TXC371-292308-
/O.CAN.KMAF.SV.W.0083.000000T0000Z-090429T2315Z/
PECOS TX-
500 PM CDT WED APR 29 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL PECOS
COUNTY IS CANCELLED...
AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR WEST TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM
CDT WEDNESDAY EVENING FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3049 10216 3059 10212 3066 10181 3057 10179
3051 10205
TIME...MOT...LOC 2258Z 267DEG 18KT 3054 10200
$$
TXC443-292315-
/O.CON.KMAF.SV.W.0083.000000T0000Z-090429T2315Z/
TERRELL TX-
500 PM CDT WED APR 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL TERRELL COUNTY...
AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
NORTH CENTRAL TERRELL COUNTY...OR ABOUT 15 MILES SOUTHWEST OF
SHEFFIELD...MOVING EAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
FARM TO MARKET ROAD 2400...NORTH CENTRAL TERRELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3049 10216 3059 10212 3066 10181 3057 10179
3051 10205
TIME...MOT...LOC 2258Z 267DEG 18KT 3054 10200
$$2 follow-up statements
000
WUUS54 KMAF 292210
SVRMAF
TXC371-443-292315-
/O.NEW.KMAF.SV.W.0083.090429T2210Z-090429T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
510 PM CDT WED APR 29 2009
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME EAST CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
NORTH CENTRAL TERRELL COUNTY IN SOUTHWEST TEXAS...
* UNTIL 615 PM CDT
* AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER
NORTH CENTRAL TERRELL COUNTY...OR 17 MILES SOUTHWEST OF
SHEFFIELD...MOVING EAST NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
NORTHERN TERRELL COUNTY...
NORTHEASTERN TERRELL COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3079 10185 3057 10179 3051 10205 3045 10223
3059 10232
TIME...MOT...LOC 2210Z 262DEG 19KT 3058 10207
$$000
WWUS54 KMAF 292243
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
543 PM CDT WED APR 29 2009
TXC371-443-292315-
/O.CON.KMAF.SV.W.0083.000000T0000Z-090429T2315Z/
PECOS TX-TERRELL TX-
543 PM CDT WED APR 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL TERRELL AND EXTREME EAST CENTRAL PECOS COUNTIES...
AT 540 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED OVER NORTH CENTRAL TERRELL COUNTY...OR ABOUT 20 MILES
SOUTHWEST OF SHEFFIELD...MOVING EAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
FARM TO MARKET ROAD 2400...NORTH CENTRAL TERRELL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3059 10227 3076 10184 3057 10179 3051 10205
3045 10223
TIME...MOT...LOC 2240Z 267DEG 18KT 3053 10210
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:43 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 29, 2:43 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
243 PM CDT WED APR 29 2009
.DISCUSSION...
WATER VAPOR IMAGERY SHOWS A SMALL SHORTWAVE MOVING OVER THE WRN LOW
ROLLING PLAINS THAT HAS KICKED OFF CURRENT CONVECTION...AND THE 12Z
NAM RESOLVED THIS FEATURE NICELY. THE NAM ALSO INITIALIZED BEST ON
LOW LEVEL MOISTURE. LATEST SFC ANALYSIS PUTS THE DRYLINE FROM NEAR
KATS-KMAF-KFST-BIG BEND...MIXING EASTWARD. 12Z KMAF RAOB SHOWED
SBCAPES IN EXCESS OF 4000 J/KG...W/MID-LEVEL LR/S OVER 8 DEG C/KM.
W/WET-BULB ZEROES AT AROUND 8.5 KFT AGL...HAIL SHOULD BE THE MAIN
THREAT THIS AFTERNOON AND EVENING...AND CURRENT CONVECTION HAS
ALREADY SPAWNED GOLF BALLS AT KSNK.
OTHERWISE...AFTER TONIGHT/S CONVECTION...ZONAL FLOW ALOFT IS
ADVERTISED OVER THE NEXT COUPLE OF DAYS...W/NOT MUCH IN THE WAY OF
TRIGGERS IN THE MODELS. DRYLINE WILL RETREAT WESTWARD TONIGHT AND
THURSDAY NIGHT...ALLOWING FOR GOOD MOISTURE RETURN/STRATUS EACH
MORNING. FRIDAY NIGHT...COLD FRONT IS STILL ON TAP TO ENTER THE NRN
TIER TEXAS COUNTIES BY AROUND 06Z SATURDAY...W/THE DRYLINE BACKED UP
JUST PAST KINK...PUTTING THE TRIPLE POINT IN SE NM. DON/T REALLY
SEE MUCH UP NORTH THAT WOULD PUSH THE FRONT TO THE BIG BEND AS THE
NAM DOES...AND PREFER THE LESS AGGRESSIVE GFS...WHICH WILL PUT A
CHANCE OF CONVECTION IN THE NE ZONES FRIDAY NIGHT THRU SATURDAY
NIGHT.
FOR TEMPS...GFS IS TRENDING WARMER...ESPECIALLY IN THE
EXTENDED...AND WE/LL WARM UP THE GRIDS A SKOSH.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 63 93 64 95 / 10 0 0 0
CARLSBAD NM 53 94 55 99 / 0 0 0 0
DRYDEN TX 65 93 66 95 / 10 0 0 0
FORT STOCKTON TX 62 97 65 102 / 10 0 0 0
GUADALUPE PASS TX 57 87 60 92 / 0 0 0 0
HOBBS NM 55 92 57 97 / 0 0 0 0
MARFA TX 42 89 46 91 / 0 0 0 0
MIDLAND INTL AIRPORT TX 63 93 64 98 / 10 0 0 0
ODESSA TX 66 96 67 96 / 10 0 0 0
WINK TX 58 98 60 103 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES...
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
TX...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES...
GUADALUPE MOUNTAINS.
&&
67/44Hazardous weather outlook, Apr 29, 2:51 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 251 PM CDT WED APR 29 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-302000- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 251 PM CDT WED APR 29 2009 /151 PM MDT WED APR 29 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORM DEVELOPMENT ACROSS MOST OF WEST TEXAS THIS AFTERNOON AND EVENING. SOME OF THE STORMS ACROSS THE PERMIAN BASIN AND LOWER TRANS PECOS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND THE PRIMARY THREATS. A FEW TORNADOES WILL ALSO BE POSSIBLE. DRY AND WINDY CONDITIONS ACROSS THE GUADALUPE MOUNTAINS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS RECOMMENDED FOR THIS AFTERNOON AND EVENING ACROSS PORTIONS OF THE LOWER TRANS PECOS...EASTERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Apr 29, 12:51 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1251 PM CDT WED APR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL SNYDER 32.71N 100.92W
04/29/2009 E0.88 INCH SCURRY TX TRAINED SPOTTER
&&
CHRIS.DANIELSLocal storm report, Apr 29, 3:58 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
358 PM CDT WED APR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 1 N BAKERSFIELD 30.90N 102.30W
04/29/2009 E1.00 INCH PECOS TX TRAINED SPOTTER
QUARTER HAIL REPORTED 1 MILE NORTH OF BAKERSFIELD.
&&
CHRIS.DANIELSLocal storm report, Apr 29, 4:00 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
400 PM CDT WED APR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 8 NW IRAAN 30.99N 101.99W
04/29/2009 E1.75 INCH CROCKETT TX BROADCAST MEDIA
GOLFBALL SIZE HAIL REPORTED ALONG TEXAS HIGHWAY 305, FIVE
MILES NORTH OF U.S. 190.
&&
CHRIS.DANIELSLocal storm report, Apr 29, 4:04 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
404 PM CDT WED APR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 9 WNW IRAAN 30.96N 102.04W
04/29/2009 E1.75 INCH PECOS TX BROADCAST MEDIA
GOLFBALL SIZE HAIL REPORTED ALONG TEXAS HIGHWAY 305, FIVE
MILES NORTH OF U.S. 190.
&&
CHRIS.DANIELSLocal storm report, Apr 29, 4:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
451 PM CDT WED APR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 10 SE BAKERSFIELD 30.79N 102.18W
04/29/2009 E0.75 INCH PECOS TX TRAINED SPOTTER
&&
CHRIS.DANIELSLocal storm report, Apr 29, 5:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
508 PM CDT WED APR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 12 SSE BAKERSFIELD 30.73N 102.22W
04/29/2009 E2.00 INCH PECOS TX TRAINED SPOTTER
&&
CHRIS.DANIELSThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:52 PM CDT | Tornado Warning | MAF | Culberson | 38 min |
| Apr 28, 8:24 PM CDT | Tornado Warning | MAF | Culberson | 51 min |
| Apr 28, 9:13 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 32 min |
| Apr 28, 9:20 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 55 min |
| Apr 28, 9:36 PM CDT | Tornado Warning | MAF | Culberson, Loving, Reeves | 24 min |
| Apr 28, 9:55 PM CDT | Tornado Warning | MAF | Loving, Reeves | 50 min |
| Apr 28, 10:15 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 60 min |
| Apr 28, 10:41 PM CDT | Tornado Warning | MAF | Loving | 49 min |
| Apr 29, 4:57 AM CDT | Fire Weather Watch | MAF | 23 hr | |
| Apr 29, 4:57 AM CDT | Red Flag Warning | MAF | 15 hr | |
| Apr 29, 12:19 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 56 min |
| Apr 29, 2:07 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 38 min |
| Apr 29, 2:11 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 64 min |
| Apr 29, 2:43 PM CDT | Tornado Warning | MAF | Pecos | 32 min |
| Apr 29, 3:10 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 35 min |
| Apr 29, 3:11 PM CDT | Tornado Warning | MAF | Pecos | 34 min |
| Apr 29, 3:37 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 53 min |
| Apr 29, 3:44 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 31 min |
| Apr 29, 3:49 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 41 min |
| Apr 29, 4:21 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 54 min |
| Apr 29, 4:31 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| Apr 29, 4:52 PM CDT | Tornado Warning | MAF | Terrell | 53 min |
| Apr 29, 5:22 PM CDT | Tornado Warning | MAF | Terrell | 53 min |
| Apr 29, 5:58 PM CDT | Tornado Warning | MAF | Terrell | 32 min |
| Apr 29, 6:22 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 53 min |
| Apr 29, 6:53 PM CDT | Tornado Warning | MAF | Terrell | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.